00-480 Dovbysh S.A.
Smooth nonautonomous normalizations for contractive mappings (194K, AMS-TeX 2.1) Dec 5, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

Abstract. The construction of smooth nonautonomous normalizations for a sequence of contractive mappings is discussed which generalizes the recent construction by M. Gyusinsky and A. Katok (Math. Res. Letters, 1998, v.5, no.1-2, 149-163). The associated Normal Form Theorem and Semi-Centralizer Theorems for extensions of homeomorphisms on compact spaces by smooth contraction mappings are considered. The approach utilized is essentially geometrical and is based on the usual tools of hyperbolic theory for mappings in Banach spaces. Some remarks for the general case of formal normal forms without the contractness assumption are also made.

Files: 00-480.src( desc , 00-480.tex )